# SDR SWAA2024102946071

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF O/B AFT CORNER TANG IS CRACKED ON LOWER SKIN.<[01] FWD FLOOR PANEL 221BF O/B AFT CORNER TANG WAS CRACKED ON LOWER SKIN AND REPAIRED IAW SRM 53-00-50-2R-1;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
